Two-scale convergence of elliptic spectral problems with indefinite density function in perforated domains
Artikel i vetenskaplig tidskrift, 2013

Spectral asymptotics of linear periodic elliptic operatorswith indefinite (sign-changing) density function is investigated in perforated domains with the two-scale convergence method. The limiting behavior of positive and negative eigencouples depends crucially on whether the average of the weight over the solid part is positive, negative or equal to zero. We prove concise homogenization results in all three cases.


indefinite weight function

perforated domains

two-scale convergence.

eigenvalue problems


Hermann Douanla Yonta

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Asymptotic Analysis

0921-7134 (ISSN)

Vol. 81 3-4 251-272


Matematisk analys